Has anyone here had worst headaches after taking Midodrine? My blood pressure is finaly normal and the syncope episodes are gone but i have a headache on my forehead that wont go away even with over the counter meds. My doctor says in time the headaches will go away. I also seem to get a runny nose everytime i take the midodrine. Just want to see if anyone has had similar expieriences. I have only been on it for 2 weeks now and taking 2.5 mg in the morning and late afternoon.
I haven't had the headache but I have had a kind of tingling in my head...that's the only way I can describe it. I just started it but I am so encouraged to hear that it has resolved your syncope! Do you mind if I ask what your BP is now and where it started? And what your diagnosis is?
If your doc says the headaches will go away, I hope that's the case :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.